Doctor insights on:
Zoloft And Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Could be side effect: This can be due to the Paxil (paroxetine). Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck! ...Read more
Extreme hunger and shaking. Take lots of antidepressants including lexapro, Xanax and Effexor (venlafaxine) . Could this be the cause?
Maybe: Anxiety can also cause these symptoms, but so can these medications. Sometimes such side effects are very transient. Lexapro and Effexor (venlafaxine) can sometimes cause a tremor. But i wonder if xanax withdrawals are causing the shaking. If so, it is important to contact your doctor soon, and immediately if shaking with sweats and anxiety happens again. ...Read moreSee 1 more doctor answer
Starting generic zoloft (sertraline). Worried about side effects-nausea and upset stomach. Is it ok to take promethazine for nausea/vomiting and pepto for stomach?
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarrhea med cause black stool?
Yes: The active ingredient in kaopectate--bismuth subsalicylate--turns stool a dark color. It can turn green or black and can persist a few days after stopping the medicine. If the black color lasts beyond three days after the medicine or is very dark or tarry (blood can cuase this change), see a doctor. ...Read more
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarreha med cause black stool?
Switched from celexa to Prozac (fluoxetine) and stopped Prozac (fluoxetine) after weird side effects. Now feeling constant anxiety and feeling of derealization. Will it stop?
Started taking Paxil (paroxetine) for severe panic attacks and IBS symptoms...Concerned about side effects and weight gain. Will i definitely gain weight on paxil (paroxetine)?
Not to my knowledge: Though it is not listed as one of the primary side effects, it is certainly possible. I usually advise my patients that if they should notice that they are eating more due to a given medication, they should probably keep healthy snacks such as fruits and vegetables. No medication will make you want to eat chocolate or fried foods, the choice is yours. ...Read moreSee 1 more doctor answer
Been on celexa (citalopram) for a month for depression and anxitey and before battled chronic constipation. After taking celexa (citalopram) I have no constipation why?
Can I take imodium (loperamide) anti diarrhea with avelox. Second day on avelox and have diarrhea.?
You may: Temporary GI disturbances are quite common with antibiotics, so a little patience with this understanding comes handy to get the intended benefit from the treatment. I would recommend extra clear liquids like electrolyte solutions, yogurt and probiotic to help restore GI health before Imodium (loperamide). ...Read more
IBS? I've been some mild diarrhea and then some constipation, bloating etc i also a very severe case of GAD anxiety and hypochondria I'm on Zoloft (sertraline) 150
I just started taking lexapro (escitalopram) and bruspar. After taking my first dose of lexapro (escitalopram) w bruspar I feel disoriented, and have diahrea, normal?
First time taking Lexapro (escitalopram) and have dilated pupils, insomnia, hesdache, and diarrhea. Should i stop taking it?
Severe panic in with Agoraphobia and GAD and health anxiety. I take high dose Xanax XR and Zoloft. Weaning from Zoloft to Prozac having extreme anxiet?
Add therapy: Certainly the medication may be adjusted as there are various choices in a situation and some people may respond better to one medication as compared to another. Therapy should probably be added to the treatment mix as there are various techniques that may be helpful in reducing your symptoms. ...Read more